# SDR SWAA2022013146877

- Difficulty date: September 7, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 49,716 hours, 29,137 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TRAILING EDGE PANEL VERTICAL BULB SEAL RETAINER IS CRACKED / REMOVED AND REPLACED RIGHT WING LOWER TRAILING EDGE PANEL VERTICAL BULB SEAL RETAINER PER SRM 51-40-02
